Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

CORRECTION

CORRECTION This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract Typesetting Errors and Word Substitution.— In the article entitled "Choreic Movements Induced by the Use of Methadone," published in the November Archives (1980;37:727-728), three errors were made.1. On page 727, in the first line of the article, the word "voluntary" should have been "involuntary."2. On page 728, in the 28th line of the "Comment" section, the word "our" was wrongly substituted for "this." The sentence should have read, "Carbamazepine produced similar symptoms in this patient."3. On page 728, lines 18 to 23 of the second column, inadvertent substitution of lines during typesetting produced a garbled sentence. The sentence should have read, "Studies in rodents have shown that although narcotics induce stereotyped movements apparently similar to those induced by neuroleptics, the movements respond differently to a variety of interventions.7" http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Neurology American Medical Association

CORRECTION

Archives of Neurology , Volume 38 (3) – Mar 1, 1981

CORRECTION

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract Typesetting Errors and Word Substitution.— In the article entitled "Choreic Movements Induced by the Use of Methadone," published in the November Archives (1980;37:727-728), three errors were made.1. On page 727, in the first line of the article, the word "voluntary" should have been "involuntary."2. On page 728, in...
Loading next page...
 
/lp/american-medical-association/correction-TcP3Iwy0yv
Publisher
American Medical Association
Copyright
Copyright © 1981 American Medical Association. All Rights Reserved.
ISSN
0003-9942
eISSN
1538-3687
DOI
10.1001/archneur.1981.00510030093017
Publisher site
See Article on Publisher Site

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract Typesetting Errors and Word Substitution.— In the article entitled "Choreic Movements Induced by the Use of Methadone," published in the November Archives (1980;37:727-728), three errors were made.1. On page 727, in the first line of the article, the word "voluntary" should have been "involuntary."2. On page 728, in the 28th line of the "Comment" section, the word "our" was wrongly substituted for "this." The sentence should have read, "Carbamazepine produced similar symptoms in this patient."3. On page 728, lines 18 to 23 of the second column, inadvertent substitution of lines during typesetting produced a garbled sentence. The sentence should have read, "Studies in rodents have shown that although narcotics induce stereotyped movements apparently similar to those induced by neuroleptics, the movements respond differently to a variety of interventions.7"

Journal

Archives of NeurologyAmerican Medical Association

Published: Mar 1, 1981

There are no references for this article.